# SDR CA080610003

- Difficulty date: June 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 25W181001501
- Condition: Delaminated
- Location: Lt Aileron
- Part time: 4,411 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON DECENT THROUGH 32,000 FT ENROUTE A MUFFLED BANG WAS HEARD BY THE CREW OF THE ACFT. AFTER A REVIEW OF THE ACFT INDICATIONS AND HANDLING AND GENERAL CONDITION, IT WAS UNCERTAIN WHERE THE NOISE HAD COME FROM. IT HAD BEEN THOUGHT THAT IT MAY HAVE BEEN A CABIN SLIDING DOOR. NO PROBLEMS WERE ENCOUNTERED ON THE APPROACH OR LANDING. MAINT DURING A POST FLIGHT WALK AROUND FOUND THE LT AILERON UPPER SURFACE DELAMINATING FROM THE HONEYCOMB STRUCTURE FROM ABOUT HALFWAY OUT THE AILERON TO THE INBD EDGE. REPLACEMENT AILERON ON ORDER AND THE DAMAGED ONE WILL BE SENT FOR FURTHER INVESTIGATION.
